# SDR REXA2012111101496

- Difficulty date: October 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N8710A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7710
- Aircraft time: 22,253 hours, 19,754 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER TIP NUT PLATE LANDING DAMAGED.  REPAIRED IAW BOMBARDIER REO 601R-55-11-434.
